# SDR USAA20090714SB117

- Difficulty date: July 12, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Out Of Limits
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AFTER GEAR RETRACTION, CREW REPORTED THE RT MLG GREEN LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RT MLG DOWNLOCK SENSOR S73 WITH HIGH RESISTANCE.  REMOVED AND REPLACED S73 SENSOR PER AMM 32-161-31-004-001.  OPERATIONAL CHECK GOOD.  ALSO, REPLACED BAD SPLICE AT SPLICE POINT OF S73 DOWNLOCK SENSOR.
